# SDR TWAA0005104

- Difficulty date: April 2, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 43,498 hours, 37,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Worn
- Location: Row 29
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT CABIN EGRESS LIGHTS FROM THE AFT GALLEY TO REAR OF THE AIRCRAFT INTERMITTENTLY ILLUMINATED DURING FLIGHT.  REPLACED BATTERY PACK AT ROW 29.  CHECK-C 3-17-00 STL.
